# SDR SWAA2024071097642

- Difficulty date: June 2, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD; SCUFF PLATE AFT SIDE IS CRACKED 3 INCHES.<[01] FUSION WELDED THE DAMAGED AREA ON SCUFF PLATE IAW SRM53-10-15-2R-2. PT INSPECTED WELDED AREA PER SOPM 20-20-02. NO CRACKS NOTED. SANDED THE REWORKED SURFACES AND EDGES OF SCUFF PLATE AS NECESSARY TO GET A SURFACE ROUGHNESS OF 125RA OR SMOOTHER. REFERRED TO 51-20-13;[02] VERIFIED TASK CARD COMPLETE.
